# SDR EVCA2015032300001

- Difficulty date: March 18, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N282AE
- Make and model: Bell 206L-3
- Aircraft serial: 51452
- Aircraft time: 12,692 hours, 66,348 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Overheated
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW EXPERIENCED SMELL OF BURNING OF WIRES IN COCKPIT AND DC LOAD METER WAS PEGGED BEYOND 100%. PERFORMED VISUAL INSPECTION OF AIRCRAFT AND FOUND THE 2K3 (LINE CONTROL) RELAY TO HAVE EVIDENCE OF OVERHEATING. FOUND LINE CONTROL RELAY DIODE TO FAIL OHM MEASUREMENT CHECK.
